RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 2, Pages 211–224 (Mi izv2535)  

This article is cited in 5 scientific papers (total in 5 papers)

The embedding problem for number fields

A. V. Yakovlev


Abstract: In this paper we find a new form of the necessary and sufficient condition for solvability of the embedding problem for number fields, and we obtain certain consequences of this condition.

Full text: PDF file (1145 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:2, 195–208

Bibliographic databases:

UDC: 519.4
MSC: 12F10, 12F05, 11R42, 11Nxx
Received: 21.09.1963

Citation: A. V. Yakovlev, “The embedding problem for number fields”, Izv. Akad. Nauk SSSR Ser. Mat., 31:2 (1967), 211–224; Math. USSR-Izv., 1:2 (1967), 195–208

Citation in format AMSBIB
\Bibitem{Yak67}
\by A.~V.~Yakovlev
\paper The embedding problem for number fields
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 2
\pages 211--224
\mathnet{http://mi.mathnet.ru/izv2535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=209269}
\zmath{https://zbmath.org/?q=an:0164.35501}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 2
\pages 195--208
\crossref{https://doi.org/10.1070/IM1967v001n02ABEH000553}


Linking options:
  • http://mi.mathnet.ru/eng/izv2535
  • http://mi.mathnet.ru/eng/izv/v31/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Bashmakov, “The cohomology of Abelian varieties over a nuvber field”, Russian Math. Surveys, 27:6 (1972), 25–70  mathnet  crossref  mathscinet  zmath
    2. V. V. Ishkhanov, B. B. Lur'e, “Some field embedding problem with cyclic kernel”, J. Math. Sci. (N. Y.), 130:3 (2005), 4724–4728  mathnet  crossref  mathscinet  zmath
    3. A. V. Yakovlev, “On the embedding problem for number fields in the case of elementary abelian kernel”, J. Math. Sci. (N. Y.), 171:3 (2010), 421–423  mathnet  crossref
    4. A. V. Yakovlev, “On embedding problem with cyclic kernel for number fields”, J. Math. Sci. (N. Y.), 192:2 (2013), 243–246  mathnet  crossref  mathscinet
    5. D. D. Kiselev, “Ultrasolvable covering of the group $Z_2$ by the groups $Z_8$, $Z_{16}$ and $Q_8$”, J. Math. Sci. (N. Y.), 219:4 (2016), 523–538  mathnet  crossref  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:241
    Full text:87
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019